RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Ural Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Ural Math. J., 2017, том 3, выпуск 1, статья опубликована в англоязычной версии журнала (Mi umj33)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Asymptotic expansion of a solution for one singularly perturbed optimal control problem in $\mathbb{R}^n$ with a convex integral quality index

Alexander A. Shaburov

Institute of Natural Sciences and Mathematics, Ural Federal University, Ekaterinburg, Russia

Аннотация: The paper deals with the problem of optimal control with a convex integral quality index for a linear steady-state control system in the class of piecewise continuous controls with a smooth control constraints. In a general case, for solving such a problem, the Pontryagin maximum principle is applied as the necessary and sufficient optimum condition. In this work, we deduce an equation to which an initial vector of the conjugate system satisfies. Then, this equation is extended to the optimal control problem with the convex integral quality index for a linear system with a fast and slow variables. It is shown that the solution of the corresponding equation as $\varepsilon\to 0$ tends to the solution of an equation corresponding to the limit problem. The results received are applied to study of the problem which describes the motion of a material point in $\mathbb{R}^n$ for a fixed period of time. The asymptotics of the initial vector of the conjugate system that defines the type of optimal control is built. It is shown that the asymptotics is a power series of expansion.

Ключевые слова: Optimal control, Singularly perturbed problems, Asymptotic expansion, Small parameter.

DOI: https://doi.org/10.15826/umj.2017.1.005

Полный текст: PDF файл (169 kB)
Полный текст: https:/.../80
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
Язык публикации: английский

Образец цитирования: Alexander A. Shaburov

Цитирование в формате AMSBIB
\RBibitem{Sha17}
\by Alexander~A.~Shaburov
\mathnet{http://mi.mathnet.ru/umj33}
\crossref{https://doi.org/10.15826/umj.2017.1.005}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/umj33

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. А. А. Шабуров, “Асимптотическое разложение решения сингулярно возмущенной задачи оптимального управления с интегральным выпуклым критерием качества, терминальная часть которого зависит только от медленных переменных”, Тр. ИММ УрО РАН, 24, № 2, 2018, 280–289  mathnet  crossref  elib
    2. A. A. Shaburov, “Asymptotic expansion of a solution for the singularly perturbed optimal control problem with a convex integral quality index and smooth control constraints”, Ural Math. J., 4:1 (2018), 63–73  mathnet  crossref
  • Ural Mathematical Journal
    Просмотров:
    Эта страница:89
    Полный текст:25
    Литература:15

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019